Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 10

Classification of problematic subgroups of $\boldsymbol{U(n)}$
Julia E. Bergner, Ruth Joachimi, Kathryn Lesh, Vesna Stojanoska and Kirsten Wickelgren.
Trans. Amer. Math. Soc. 371 (2019), 6739-6777
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939560
A sparse regular approximation lemma
Guy Moshkovitz and Asaf Shapira.
Trans. Amer. Math. Soc. 371 (2019), 6779-6814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939561
Asymptotic Schur orthogonality in hyperbolic groups with application to monotony
Adrien Boyer and Łukasz Garncarek.
Trans. Amer. Math. Soc. 371 (2019), 6815-6841
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939562
On weakly almost periodic measures
Daniel Lenz and Nicolae Strungaru.
Trans. Amer. Math. Soc. 371 (2019), 6843-6881
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939563
Barbasch-Sahi algebras and Dirac cohomology
Johannes Flake.
Trans. Amer. Math. Soc. 371 (2019), 6883-6902
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939564
Ground states of two-component attractive Bose-Einstein condensates II: Semi-trivial limit behavior
Yujin Guo, Shuai Li, Juncheng Wei and Xiaoyu Zeng.
Trans. Amer. Math. Soc. 371 (2019), 6903-6948
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939565
The rigidity of Ricci shrinkers of dimension four
Yu Li and Bing Wang.
Trans. Amer. Math. Soc. 371 (2019), 6949-6972
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939566
A polynomial Roth theorem on the real line
Polona Durcik, Shaoming Guo and Joris Roos.
Trans. Amer. Math. Soc. 371 (2019), 6973-6993
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939567
The universal minimal flow of the homeomorphism group of the Lelek fan
Dana Bartošová and Aleksandra Kwiatkowska.
Trans. Amer. Math. Soc. 371 (2019), 6995-7027
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939568
Entropy dimension of measure preserving systems
Dou Dou, Wen Huang and Kyewon Koh Park.
Trans. Amer. Math. Soc. 371 (2019), 7029-7065
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939569
On the extendibility of finitely exchangeable probability measures
Takis Konstantopoulos and Linglong Yuan.
Trans. Amer. Math. Soc. 371 (2019), 7067-7092
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939570
On Wishart and noncentral Wishart distributions on symmetric cones
Eberhard Mayerhofer.
Trans. Amer. Math. Soc. 371 (2019), 7093-7109
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939571
Measures of irrationality of the Fano surface of a cubic threefold
Frank Gounelas and Alexis Kouvidakis.
Trans. Amer. Math. Soc. 371 (2019), 7111-7133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939572
Quantitative Harris-type theorems for diffusions and McKean–Vlasov processes
Andreas Eberle, Arnaud Guillin and Raphael Zimmer.
Trans. Amer. Math. Soc. 371 (2019), 7135-7173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939573
A representation theorem for measurable relation algebras with cyclic groups
Hajnal Andréka and Steven Givant.
Trans. Amer. Math. Soc. 371 (2019), 7175-7198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939574
On finite generation of the section ring of the determinant of cohomology line bundle
P. Belkale and A. Gibney.
Trans. Amer. Math. Soc. 371 (2019), 7199-7242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939575
Norm preserving extensionsof bounded holomorphic functions
Łukasz Kosiński and John E. McCarthy.
Trans. Amer. Math. Soc. 371 (2019), 7243-7257
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939576
Subsets of posets minimising the number of chains
Wojciech Samotij.
Trans. Amer. Math. Soc. 371 (2019), 7259-7274
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939577
Expansive multiparameter actions and mean dimension
Tom Meyerovitch and Masaki Tsukamoto.
Trans. Amer. Math. Soc. 371 (2019), 7275-7299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939578
Skip-free Markov chains
Michael C. H. Choi and Pierre Patie.
Trans. Amer. Math. Soc. 371 (2019), 7301-7342
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939579
Rates of mixing for non-Markov infinite measure semiflows
Henk Bruin, Ian Melbourne and Dalia Terhesiu.
Trans. Amer. Math. Soc. 371 (2019), 7343-7386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939580
Webs and $q$-Howe dualities in types $\mathbf{BCD}$
Antonio Sartori and Daniel Tubbenhauer.
Trans. Amer. Math. Soc. 371 (2019), 7387-7431
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939581
Blaschke Finsler manifolds and actions of projective Randers changes on cut loci
Nobuhiro Innami, Yoe Itokawa, Tetsuya Nagano and Katsuhiro Shiohama.
Trans. Amer. Math. Soc. 371 (2019), 7433-7450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939582
Cayley and Langlands type correspondences for orthogonal Higgs bundles
David Baraglia and Laura P. Schaposnik.
Trans. Amer. Math. Soc. 371 (2019), 7451-7492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3939583